# SDR SIMA202402221001

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N784DP
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000144
- Aircraft time: 35,922 hours, 23,686 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 17072900603
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAIL MESSAGE ON EICAS DURING LANDING. RAN STEERING FAIL CHECKLIST. WAS TOWED TO GATE RAR NLG STEERING MANIFOLD IAW AMM 32-52-01. CMC FAULT CODE 32520104NWS. PERFORMED TS IAW ERJ FIM 32-52-00-810-A. OPS CHECK GOOD.FOUND
